Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 116, NWS Cleveland, OH

August 6, 2024Crawford County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 6, 2024, 1:21 PM EDT for Crawford County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 6, 2024, 1:21 PM EDT (17:21 UTC)
Expired
Aug 6, 2024, 2:00 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Crawford County, PA

The radar

The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 11:42 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1038 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 10:18 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Aug 6, 10:18 AM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1018 AM EDT Tue Aug 6 2024

.SYNOPSIS...
A near stationary boundary has settled just south of the lakeshore
this morning. Low pressure will track along this front this
afternoon and evening before high pressure builds south tonight into
Wednesday morning. On Friday, another low pressure system will move
a cold front east across the area.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
930 AM...
There still appears to be the potential for a period of significant
severe weather this afternoon, particularly between 2 to 6 PM
across the area.

Recent IR satellite trends suggest a weakening trend for the
ongoing complex across southern MI. A second area of thunderstorms
has developed across NE OH/NW PA this morning and is expected
to gradually intensify as it exits east of the area into PA
through the rest of the morning and this afternoon. Attention
will then turn towards the west as another shortwave, evident on
water vapor imagery across central IL, moves east along a
baroclinic zone/psuedo warm front oriented west/east from
Chicago to Cleveland. Already have a strong lip of instability
ahead of the shortwave across northern IN and anticipate this
area to be advected northeastward into northern OH by early this
afternoon. Thunderstorms are expected to redevelop along the
boundary this afternoon, with organized severe storms likely.
The primary threats will be damaging wind gusts and the
potential for a few tornadoes. Given the orientation of the
boundary, could also have some flooding issues with any training
storms.

Previous Discussion...
This morning, a boundary has stalled just south of Lake Erie which
hasn't produced many impacts aside from areas of low stratus with
some isolated reduced visibilities near the surface. This boundary
is going to play a critical role in the evolution of today's severe
weather potential as a low pressure from the Midwest moves east
along it and ultimately impacts the area. This surface low will be
supported by an upper level shortwave trough moving southeast across
the region. To give an idea of the timing, the aforementioned low
pressure will reach the Ohio River Valley between 18-21Z which will
coincide with the CWA being placed under the right entrance region
of the upper level jet and a vort max traversing the area. As this
strong upper level support moves across the area, precipitation
chances will increase across the entire CWA through the afternoon
hours with the potential for severe weather ramping up between 18-
00Z.

Current hi-res guidance suggests MUCAPE values across the area
climbing to 2500-3000 J/kg with shear values of 30-40 knots as a LLJ
pushes north across the area in the afternoon. These conditions
coupled with the ample moisture (dewpoints in the 70s) will be
enough to sustain strong updrafts, but models are also suggesting 0-
1km helicity values exceeding 100 m2/s2. In addition, model
soundings suggest lapse rates increasing throughout the day which
will also enhance severe potential. These modeled conditions and the
given synoptic support will lead to a potential all-hazard kind of
day. Strong, damaging wind gusts are the primary threat with any
storms that develop, however looking at hodographs, there is a
'humped' hodograph near the boundary, supportive of supercell and
tornadic potential. With that being said, a tornado or two cannot be
ruled out with storms that develop this afternoon. In addition,
there is a non-zero chance of small hail that develops within the
strongest updrafts. To highlight this threat, SPC has issued a Day 1
Slight Risk for the entire area.

With a tropical-like airmass lingering across the area, PWAT values
are again expected to increase to near 2 inches this afternoon as
the warm cloud layers deepen in excess of 12kft. These conditions,
combined with everything mentioned prior, will lead to extremely
efficient rainfall with rain rates approaching 1-2 in/hr at times.
This heavy rainfall is primarily expected in the strongest storms
and not expected to be widespread. Regardless, there is a concern
for localized flooding especially in urban areas, areas with poor
drainage, or in areas that have received ample rainfall over the
last couple days. To highlight this risk, WPC has issued a Day 1
Marginal ERO for the entire area. Confidence is fairly high that it
will rain across much of the area at some point today, but this is a
bit less confidence in the exact locations for the greatest threat
for severe storms given it's highly dependent on the location of the
aforementioned boundary. Definitely stay tuned for forecast updates
throughout the day and stay weather aware today.

By tonight, the aforementioned low pressure and boundary will both
begin to shift southeast out of the area, allowing for high pressure
to begin to build in from the north. This will result in the gradual
tapering of showers from north to south and the arrival of dry and
pleasant conditions for the remainder of the near term period.

High temperatures today will climb into the low to mid 80s for much
of the area. The only cooler locations will be just north of where
the aforementioned boundary sets up with highs only climbing into
the mid to upper 70s. Overnight lows will be in the low to mid 60s.
Much cooler highs are expected on Wednesday with temperatures only
reaching into the mid 70s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
The first part of the short term forecast period appears mostly
quiet with high pressure building from the north and a cooler,
stable air mass behind Tuesday's low moving southeast of the region.
For Thursday night into Friday, the area is between two systems with
a low over Lake Superior and the low associated with Debby southeast
of the region. While there is no strong direct forcing overhead for
precipitation, expect these systems to interact near or over the
eastern forecast area and some rain activity may spark with the cold
front of the northern system moving through the area on Friday.
Therefore, have some PoPs in the eastern area, up to a 50/50 Friday.
The cold front should be through the area on Friday night and the
trend will be back to dry. Temperatures appear near normal west and
perhaps a touch cool east for Friday, given the rain forecast.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
The air mass will become a comfortable air mass for the weekend into
early next week behind the cold front Friday night. Strong Canadian
high pressure will build into the central part of the country and be
the catalyst for highs in the 70s and lows in the 50s, which may
actually feel a bit chilly for those outside. The initial surge of
cold air advection on Saturday into Sunday will have a bit of
moisture still ahead of it and with temperatures down to 8-9 C at
850 mb, there could be some lake clouds and maybe an isolated to
widely scattered shower in NE OH and NW PA during the weekend.
Eventually, the flow backs just a touch on Sunday into Monday and
slightly warm temperatures aloft should allow for a dry and clearing
forecast for early next week.

&&

.AVIATION /12Z Tuesday THROUGH Saturday/...
A mix bag of conditions are being observed across the area this
morning as some low stratus/fog has developed. As a result MVFR
and IFR visibilities/ceilings are scattered across the area, but
should continue to improve over the next hour or two. This
afternoon and evening, a low pressure and associated front are
going to move southeast across the area and bring widespread
showers and potentially strong to severe thunderstorms. With the
onset of these showers and storms, conditions will gradually
diminish to MVFR and possibly IFR in the strongest storms. The
primary concern with this storms will be torrential rainfall and
locally gusty winds, although small hail and a tornado or two
cannot be ruled out. The best chance of these strong to severe
storms will be between 18-00Z this afternoon and opted to handle
this potential with a prevailing group at most sites. As the
front departs to the southeast tonight, dry conditions will
return to the area. Conditions should improve to VFR for the
northern most terminals by the end of the period, but if the
front slows at all MVFR ceilings may hang on a bit longer.

Winds will generally be light and variable through late morning
before becoming sustained from the south-southwest at 5-10
knots. As the boundary shift south, winds will become
northeasterly and increase to 5-12 knots, gusting up to 20 knots
for KERI and KCLE.

Outlook....Scattered showers and thunderstorms with non-VFR
expected Tuesday night.

&&

.MARINE...
The lake will reside on the north side of a cold front today with
generally light northeast flow to start. Low pressure will move
southeast along the front today toward the Ohio River and the
increasing pressure gradient with this feature will greatly increase
the northeast winds on the lake this afternoon. Have gone ahead and
hoisted a Small Craft Advisory and Beach Hazards Statement for the
entire lake starting this afternoon. A strong pressure gradient will
be in place through Wednesday and the need for a marine headline
will exist through Wednesday night. The gradient will weaken by
Thursday as some surface ridging from the northeast wins out and the
lake will be in the middle of a low over the upper Great Lakes and
the remnants of Debby to the southeast. Northeast flow will be
favored on Thursday but the magnitude will be much less and there
should not be a headline. A cold front will approach from the west
with the upper Great Lakes low on Friday and southerly flow will be
favored early in the day. The front will pass and northwest flow
will be favored through the weekend. Flow could get to about 15 kt
on Saturday with the low moving east and there is room for another
headline to be needed for the central and eastern basins.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Wednesday evening for OHZ003-
     007.
     Beach Hazards Statement through late Wednesday night for
     OHZ009>012-089.
PA...Beach Hazards Statement through Wednesday evening for PAZ001.
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT Wednesday for LEZ142-143-
     149.
     Small Craft Advisory until 4 AM EDT Thursday for LEZ144>148.

&&

SYNOPSIS...Campbell
NEAR TERM...Campbell/Kahn
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Campbell
MARINE...Sefcovic
Hazardous weather outlook, Aug 6, 11:59 AM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1159 AM EDT Tue Aug 6 2024

LEZ144>148-164>168-071600-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
1159 AM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ142-143-162-163-071600-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
1159 AM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ061-149-169-071600-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1159 AM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009>012-089-071600-
Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
1159 AM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ006-008-018-071600-
Wood-Sandusky-Seneca-
1159 AM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ003-007-071600-
Lucas-Ottawa-
1159 AM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ013-014-017-019>023-027>033-036>038-047-PAZ003-071600-
Geauga-Ashtabula Inland-Hancock-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
1159 AM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

PAZ002-071600-
Southern Erie-
1159 AM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-071600-
Northern Erie-
1159 AM EDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 6, 10:31 AM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1031 AM EDT Tue Aug 6 2024

OHZ023-061500-
Trumbull OH-
1031 AM EDT Tue Aug 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TRUMBULL COUNTY
THROUGH 1100 AM EDT...

At 1031 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cortland, or 10 miles northeast of Warren, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cortland, Kinsman, Vienna Center, Mecca, Johnston, Orangeville, and
Howland Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4125 8076 4143 8082 4150 8055 4150 8052
      4128 8052
TIME...MOT...LOC 1431Z 255DEG 31KT 4136 8070

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Aug 6, 10:46 AM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1046 AM EDT Tue Aug 6 2024

PAZ003-061515-
Crawford PA-
1046 AM EDT Tue Aug 6 2024

...STRONG THUNDERSTORMS WILL IMPACT CRAWFORD COUNTY THROUGH 1115 AM
EDT...

At 1045 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cambridge Springs to near Adamsville.
Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Meadville, Harmonsburg, Adamsville, Guys Mills, Atlantic, Pymatuning
Central, Cochranton, Saegertown, Conneaut Lake, Jamestown, Blooming
Valley, Townville, Venango, Woodcock, Conneaut Lakeshore, Geneva, and
Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4161 7976 4162 7982 4161 7983 4155 7992
      4154 7993 4151 7998 4149 8000 4149 8009
      4148 8013 4149 8052 4155 8052 4179 8010
      4164 7973
TIME...MOT...LOC 1445Z 295DEG 21KT 4172 8007 4154 8037

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Aug 6, 11:01 AM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1101 AM EDT Tue Aug 6 2024

OHZ023-061515-
Trumbull OH-
1101 AM EDT Tue Aug 6 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN TRUMBULL COUNTY
THROUGH 1115 AM EDT...

At 1101 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sharon to near Niles. Movement was east at 30
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Warren, Niles, Cortland, Vienna Center, Girard, Vienna, McDonald,
Orangeville, Yankee Lake, Brookfield Center, Howland Center, West
Hill, Churchill, and Bolindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4117 8076 4131 8078 4135 8052 4119 8052
TIME...MOT...LOC 1501Z 274DEG 25KT 4124 8050 4123 8076

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Aug 6, 11:09 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1109 AM EDT Tue Aug 6 2024

OHZ003-006-061600-
Wood OH-Lucas OH-
1109 AM EDT Tue Aug 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WOOD AND
SOUTHWESTERN LUCAS COUNTIES THROUGH NOON EDT...

At 1108 AM EDT, Doppler radar was tracking a strong thunderstorm over
Wauseon, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Toledo, Swanton, Perrysburg, Waterville, Whitehouse, Weston, Maumee,
Haskins, Grand Rapids, Tontogany, and Neapolis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM EDT for northwestern
Ohio.

&&

LAT...LON 4162 8388 4160 8362 4131 8372 4136 8388
TIME...MOT...LOC 1508Z 286DEG 26KT 4153 8411

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Iverson
Special weather statement, Aug 6, 12:29 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1229 PM EDT Tue Aug 6 2024

OHZ014-061700-
Ashtabula Inland OH-
1229 PM EDT Tue Aug 6 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ASHTABULA COUNTY THROUGH
100 PM EDT...

At 1228 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Geneva to 9 miles
northwest of Orwell. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orwell, Andover, Hartsgrove, Roaming Shores, Cherry Valley, and Rock
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio.

&&

LAT...LON 4169 8052 4163 8052 4150 8074 4150 8090
      4157 8101 4166 8101 4179 8081
TIME...MOT...LOC 1628Z 296DEG 24KT 4173 8082 4161 8101

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Local storm report, Aug 6, 1:19 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
119 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     Tstm Wnd Dmg     1 E Andover             41.61N 80.55W
08/06/2024                   Ashtabula          OH   911 Call Center

            Tree on utility wires. Time estimated from
            radar.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:47 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more48 hr
Aug 6, 3:48 AM EDTSmall Craft AdvisoryCLE48 hr
Aug 6, 4:31 AM EDTSpecial Weather StatementCLESeneca44 min
Aug 6, 10:31 AM EDTSpecial Weather StatementCLETrumbull29 min
Aug 6, 10:40 AM EDTSevere Thunderstorm WarningCLETrumbull20 min
Aug 6, 11:01 AM EDTSpecial Weather StatementCLETrumbull14 min
Aug 6, 11:09 AM EDTSpecial Weather StatementCLEWood51 min
Aug 6, 11:12 AM EDTAreal Flood AdvisoryCLETrumbull3 hr
Aug 6, 12:29 PM EDTSpecial Weather StatementCLEAshtabula31 min
Aug 6, 12:41 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull49 min
Aug 6, 12:54 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull66 min
Aug 6, 1:55 PM EDTSevere Thunderstorm WarningCLEMahoning50 min
Aug 6, 2:43 PM EDTSevere Thunderstorm WarningCLELucas, Wood62 min
Aug 6, 2:50 PM EDTSpecial Marine WarningCLE115 min
Aug 6, 3:04 PM EDTTornado WarningCLEHancock, Wood41 min
Aug 6, 3:13 PM EDTAreal Flood AdvisoryCLEHancock, Sandusky, Seneca, Wood3 hr
Aug 6, 3:21 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock, Sandusky, Seneca, Wood54 min
Aug 6, 3:25 PM EDTSevere Thunderstorm WarningCLEErie, Huron65 min
Aug 6, 3:28 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain62 min
Aug 6, 3:43 PM EDTTornado WarningCLECuyahoga, Lorain47 min
Aug 6, 3:51 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina54 min
Aug 6, 3:55 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Geauga, Lake80 min
Aug 6, 3:59 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Sandusky, Seneca, Wyandot61 min
Aug 6, 4:06 PM EDTSevere Thunderstorm WarningCLESummit54 min
Aug 6, 4:07 PM EDTAreal Flood AdvisoryCLEErie, Huron, Sandusky, Seneca3 hr
Aug 6, 4:09 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Richland, Wayne, Wyandot81 min
Aug 6, 4:09 PM EDTTornado Warning Tornado observedCLECuyahoga, Summit36 min
Aug 6, 4:17 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEPortage, Trumbull88 min
Aug 6, 4:18 PM EDTAreal Flood AdvisoryCLECrawford, Hancock, Seneca, Wyandot3 hr
Aug 6, 4:18 PM EDTTornado WarningCLECuyahoga, Geauga, Lake42 min
Aug 6, 4:23 PM EDTSevere Thunderstorm Warning Destructive damage threatCLEGeauga, Lake52 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina47 min
Aug 6, 4:32 PM EDTTornado WarningCLEGeauga, Portage43 min
Aug 6, 4:35 PM EDTSevere Thunderstorm WarningCLECuyahoga40 min
Aug 6, 4:43 PM EDTSpecial Marine WarningCLE63 min
Aug 6, 4:48 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark42 min
Aug 6, 4:52 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake, Portage, Summit, Trumbull3 hr
Aug 6, 5:00 PM EDTSevere Thunderstorm WarningCLESummit16 min
Aug 6, 5:06 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning54 min
Aug 6, 5:07 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull3 hr
Aug 6, 5:13 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula77 min
Aug 6, 5:14 PM EDTTornado WarningCLETrumbull16 min
Aug 6, 5:24 PM EDTTornado WarningCLEMahoning36 min
Aug 6, 5:32 PM EDTTornado WarningCLEMahoning15 min
Aug 6, 5:38 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot30 min
Aug 6, 5:41 PM EDTFlash Flood WarningCLEMahoning, Trumbull2 hr
Aug 6, 10:46 AM EDTSpecial Weather StatementCLECrawford29 min
Aug 6, 11:37 AM EDTAreal Flood AdvisoryCLECrawford3 hr
Aug 6, 6:02 PM EDTAreal Flood AdvisoryCLECrawford3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.